Reply to comments on ``Graphics for the multivariate two-sample problem''

Friedman, Jerome H., Rafsky, Lawrence C. . Journal of the American Statistical Association 1981. 76 :294-295

Locate this article in:

Bibtex

@article{CIS-41333,
  Author = {Friedman, Jerome H. and Rafsky, Lawrence C.},
  Title = {Reply to comments on ``Graphics for the multivariate two-sample problem''},
  Journal = {Journal of the American Statistical Association},
  Volume = {76},
  Year = {1981},
  Pages = {294--295},
  Keywords = {}
}

Similar articles